# SDR WX0A2021091773834

- Difficulty date: September 15, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 42,593 hours, 36,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 004659
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT(ESPU) AT 12WL FAILED ON EMERGENCY LIGHT TEST. / REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT(ESPU) AT 12WL PER AMM 33-51-38-000-001-A AND 33-51-38-400-001-A."
